About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 827482, 4 pages
http://dx.doi.org/10.1155/2013/827482
Research Article

-Stability for Differential Systems Relative to Initial Time Difference

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 22 March 2013; Accepted 22 April 2013

Academic Editor: Zhenkun Huang

Copyright © 2013 Peiguang Wang and Xiaowei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Pinto, “Perturbations of asymptotically stable differential systems,” Analysis, vol. 4, no. 1-2, pp. 161–175, 1984. View at Zentralblatt MATH · View at MathSciNet
  2. S. K. Choi and H. S. Ryu, “h-stability in differential systems,” Bulletin of the Institute of Mathematics, vol. 21, no. 3, pp. 245–262, 1993. View at Zentralblatt MATH · View at MathSciNet
  3. S. K. Choi, N. J. Koo, and H. S. Ryu, “h-stability of differential systems via t-similarity,” Bulletin of the Korean Mathematical Society, vol. 34, no. 3, pp. 371–383, 1997. View at MathSciNet
  4. S. K. Choi and N. J. Koo, “h-stability for nonlinear perturbed systems,” Annals of Differential Equations, vol. 11, no. 1, pp. 1–9, 1995. View at Zentralblatt MATH · View at MathSciNet
  5. S. K. Choi and N. J. Koo, “Variationally stable difference systems by n-similarity,” Journal of Mathematical Analysis and Applications, vol. 249, no. 2, pp. 553–568, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. K. Choi, N. J. Koo, and Y. H. Goo, “Variationally stable difference systems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 587–605, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. K. Choi, Y. H. Goo, and N. Koo, “h-stability of dynamic equations on time scales with nonregressivity,” Abstract and Applied Analysis, vol. 2008, Article ID 632473, 13 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Kong and L. Q. Zhang, “h-stability of impulsive dynamic systems on time scales,” Science Technology and Engineering, vol. 11, no. 32, pp. 7870–7872, 2011.
  9. P. G. Wang, S. J. Li, and Z. R. Zhan, “h-stability of differential systems,” Mathematics in Practice and Theory, vol. 38, no. 10, pp. 187–190, 2008. View at Zentralblatt MATH · View at MathSciNet
  10. Z. M. Wu and L. L. Yin, “h-stability for a class of perturbed difference systems,” Journal of Mathematics and System Science, vol. 32, no. 9, pp. 1138–1144, 2012.
  11. V. Lakshmikantham and A. S. Vatsala, “Differential inequalities with initial time difference and applications,” Journal of Inequalities and Applications, vol. 3, no. 3, pp. 233–244, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Lakshmikantham, S. Leela, and J. V. Devi, “Another approach to the theory of differential inequalities relative to changes in the initial times,” Journal of Inequalities and Applications, vol. 4, no. 2, pp. 163–174, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  13. T. Jankowski, “Systems of differential inequalities with initial time difference,” Ukrainian Mathematical Journal, vol. 56, no. 1, pp. 139–145, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Jankowski, “Integro-differential inequalities with initial time difference and applications,” Acta Mathematica Hungarica, vol. 100, no. 4, pp. 329–342, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Yakar, “Boundedness criteria with initial time difference in terms of two measures,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 14, no. Advances in Dynamical Systems, suppl. S2, pp. 270–274, 2007. View at MathSciNet
  16. C. Yakar and M. D. Shaw, “Practical stability in terms of two measures with initial time difference,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 12, pp. 781–785, 2009. View at Publisher · View at Google Scholar
  17. C. Yakar, “Fractional differential equations in terms of comparison results and Lyapunov stability with initial time difference,” Abstract and Applied Analysis, vol. 2010, Article ID 762857, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. Chen, Z. Han, S. Sun, and T. Li, “Practical φ0-stability for impulsive dynamic systems with time scales and initial time difference,” Journal of Applied Mathematics & Informatics, vol. 29, no. 3-4, pp. 891–900, 2011. View at MathSciNet
  19. J. Y. Bao, P. G. Wang, and C. X. Gao, “Stability criteria for differential equations with initial time difference,” Acta Mathematicae Applicatae Sinica, vol. 35, no. 4, pp. 608–616, 2012. View at MathSciNet
  20. A. Li, E. Feng, and S. Li, “Stability and boundedness criteria for nonlinear differential systems relative to initial time difference and applications,” Nonlinear Analysis, vol. 10, no. 2, pp. 1073–1080, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. D. Shaw and C. Yakar, “Generalized variation of parameters with initial time difference and a comparison result in term Lyapunov-like functions,” International Journal of Non-Linear Differential Equations-Theory Methods and Applications, vol. 5, pp. 86–108, 1999.
  22. M. D. Shaw and C. Yakar, “Stability criteria and slowly growing motions with initial time difference,” Problems of Nonlinear Analysis in Engineering Systems, vol. 1, pp. 50–66, 2000.
  23. C. Yarak and M. D. Shaw, “Initial time difference stability in terms of two measures and a variational comparison result,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 15, no. 3, pp. 417–425, 2008. View at Zentralblatt MATH · View at MathSciNet
  24. C. Yakar and S. G. Deo, “Variation of parameters formulae with initial time difference for linear integrodifferential equations,” Applicable Analysis, vol. 85, no. 4, pp. 333–343, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. V. Lakshmikantham and S. G. Deo, Method of Variation of Parameters for Dynamic Systems, vol. 1, Gordon and Breach Science, London, UK, 1998. View at MathSciNet